# SDR 20010214SG002

- Difficulty date: January 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 10003018
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO AFTER TAKEOFF CREW O2 DROPPED TO 10 PSI.  RETURNED TO NORMAL AFTER LANDING.  PLACARDED CREW 02 PRESS INDICATION ON EICAS PER MEL 35-11-02 SIT 1.  PRESSURE TRANSDUCER INOPERATIVE.  REPLACED TRANSDUCER AND RETURN TO SERVICE.  (M)
